Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 23, 2014, 9:13 PM CDT for Dallam County, Hartley County, Texas. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 23, 2014, 10:30 PM CDT
- In force
- 77 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Dallam County, TX, Hartley County, TX
The radar
The Amarillo radar (KAMA), 148 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1005 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
600 WUUS54 KAMA 240213 SVRAMA TXC111-205-240330- /O.NEW.KAMA.SV.W.0097.140624T0213Z-140624T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 913 PM CDT MON JUN 23 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DALLAM COUNTY IN THE PANHANDLE OF TEXAS... NORTHWESTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1030 PM CDT * AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF TEXLINE...OR 18 MILES SOUTHEAST OF CLAYTON...AND MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... DALHART... WARE... TEXLINE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3649 10305 3637 10230 3599 10252 3579 10305 TIME...MOT...LOC 0213Z 298DEG 25KT 3627 10290 $$ JACKSON
5 follow-up statements
064
WWUS54 KAMA 240224
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT MON JUN 23 2014
TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
924 PM CDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARTLEY AND DALLAM COUNTIES UNTIL 1030 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF WARE...OR 21 MILES NORTHWEST OF DALHART...MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
DALHART... WARE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3611 10305 3647 10292 3637 10230 3599 10252
3579 10305
TIME...MOT...LOC 0224Z 297DEG 32KT 3622 10279
$$
JACKSON458
WWUS54 KAMA 240241
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT MON JUN 23 2014
TXC111-205-240330-
/O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/
DALLAM TX-HARTLEY TX-
941 PM CDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT...
AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WARE...OR 14 MILES NORTHWEST OF DALHART...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
DALHART... WARE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3592 10305 3611 10294 3645 10277 3637 10230
3599 10252 3579 10305
TIME...MOT...LOC 0242Z 298DEG 31KT 3617 10271
$$
JACKSON618 WWUS54 KAMA 240253 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 953 PM CDT MON JUN 23 2014 TXC111-205-240330- /O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/ DALLAM TX-HARTLEY TX- 953 PM CDT MON JUN 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT... AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 1 MILE SOUTHEAST OF WARE...OR 11 MILES NORTHWEST OF DALHART...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... DALHART... WARE... LAT...LON 3643 10267 3637 10230 3599 10252 3580 10301 TIME...MOT...LOC 0254Z 298DEG 31KT 3615 10264 $$ JACKSON
636 WWUS54 KAMA 240310 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1010 PM CDT MON JUN 23 2014 TXC111-205-240330- /O.CON.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/ DALLAM TX-HARTLEY TX- 1010 PM CDT MON JUN 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARTLEY AND CENTRAL DALLAM COUNTIES UNTIL 1030 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES EAST OF WARE...OR 9 MILES NORTH OF DALHART...MOVING EAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... DALHART... WARE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3642 10261 3637 10230 3599 10252 3586 10285 TIME...MOT...LOC 0311Z 283DEG 26KT 3619 10252 $$ JACKSON
771 WWUS54 KAMA 240325 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1025 PM CDT MON JUN 23 2014 TXC111-205-240335- /O.EXP.KAMA.SV.W.0097.000000T0000Z-140624T0330Z/ DALLAM TX-HARTLEY TX- 1025 PM CDT MON JUN 23 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARTLEY AND CENTRAL DALLAM COUNTIES WILL EXPIRE AT 1030 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3642 10261 3637 10230 3599 10252 3586 10285 TIME...MOT...LOC 0325Z 295DEG 22KT 3617 10247 $$ JACKSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:41 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 23, 6:41 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 641 PM CDT MON JUN 23 2014 .AVIATION... FOR THE 00Z TAFS, MAIN CONCERNS ARE TSRA CHANCES. HAVE MODERATE TO HIGH CONFIDENCE OF VCTS AT KDHT AND MODERATE CONFIDENCE AT KAMA AND KGUY. IF THERE IS A DIRECT TSRA IMPACT, BRIEF IFR CONDITIONS AND WIND GUSTS UP TO 45 KT WILL BE POSSIBLE. ANOTHER ROUND OF TSRA WILL LIKELY DEVELOP AFTER 20Z ON TUESDAY, ESPECIALLY ACROSS THE NORTHERN PANHANDLES. HOWEVER, ISOLATED TO SCATTERED COVERAGE INITIALLY PRECLUDES MENTIONING VCTS AT THIS TIME. HOWEVER, BETTER CHANCES FOR TSRA WILL OCCUR BEYOND THIS TAF ISSUANCE. JACKSON && .PREV DISCUSSION... /ISSUED 453 PM CDT MON JUN 23 2014/ SHORT TERM...TONIGHT TONIGHT/S FORECAST REMAINS FOCUSED ON THE POTENTIAL FOR ADDITIONAL THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE NOW INITIATING OVER THE MOUNTAINS OF NEW MEXICO AND COLORADO. THE PANHANDLES REMAIN WITHIN A RELATIVELY COOL POST FRONTAL AIRMASS...BUT HEATING/PRESSURE FALLS ARE RESULTING IN RECOVERY WITH VEERING WINDS AND GRADUAL DESTABILIZATION. THE AMBIENT NORTHWEST FLOW ALOFT REMAINS FAVORABLE FOR NIGHTTIME CONVECTIVE COMPLEXES TO SPREAD OVER THE HIGH PLAINS...BUT THE ENVIRONMENT IS LESS MOIST/UNSTABLE THAN 24 HRS AGO. HIGH-RES MODELS DEPICT TWO SEPERATE MCS/S TONIGHT...ONE ORIGINATING OVER COLORADO ON A TRAJECTORY TO IMPACT THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE. THE OTHER COMPLEX NOW FORMING OVER NEW MEXICO SHOULD TAKING AIM ON THE SOUTH PLAINS. GIVEN THE CURRENT SOUTHWARD LOCATION OF THE REMNANT FRONTAL BOUNDARY AND EXPECTED EVOLUTION OF A 30-35 KT LOW LEVEL JET OVERNIGHT...WE SUSPECT THE SOUTHERN COMPLEX MAY BE FAVORED FOR LONGEVITY AND SEVERITY. THUS HAVE TWEAKED GRIDDED POPS TO REFLECT 50-60 PERCENT POPS FAVORING THE WEST PANHANDLES...HIGHEST OVER THE SOUTHWESTERN TEXAS PANHANDLE...WITH LESSER PROBABILITIES OF 30-40 PERCENT CHANCES OVER THE EASTERN PANHANDLES. GIVEN THE EXPECTED EVOLUTION OF THIS ACTIVITY...DAMAGING WINDS AND HEAVY RAINFALL APPEAR TO BE THE GREATEST THREAT ASSOCIATED WITH CONVECTION OVERNIGHT. LINDLEY LONG TERM...TUESDAY THROUGH NEXT MONDAY AN ACTIVE EARLY WEEK PERIOD WILL LIKELY CONTINUE ON TUESDAY AND POSSIBLY WEDNESDAY. AS THE SMOKE CLEARS FROM LAST NIGHT'S WIDESPREAD SEVERE EVENT...FROM THE HAZE IS EMERGING A SITUATION ON TUESDAY THAT BEARS SOME RESEMBLANCE TO LAST NIGHT'S EVENT. TUESDAY... RENEWED SERLY LOW LVL FLOW WILL ADVECT LOW 60S DEWPTS INTO SW KS AND SE CO LATE TONIGHT. A LEE SIDE SFC LOW WILL DEVELOP TUESDAY AFTERNOON SOMEWHERE AROUND FAR NE NM OR SE CO WITH A SFC TROUGH EXTENDING SOUTH NEAR THE NM/TX STATE LINE BY EARLY AFTERNOON. WITH A WEAKNESS NOTED IN THE BROAD HIGH PLAINS RIDGE...THINK CONVECTION WILL BE ABLE TO FIRE EITHER ON THE SFC TROUGH OR MORE LIKELY IN UPSLOPE FLOW REGIME IN AN AIRMASS CHARACTERIZED BY UNCAPPED MLCAPE VALUES OF UP TO 3000 J/KG. STORMS COULD FIRE FAIRLY EARLY (IE 2-4 PM) AND ONES THAT DO FIRE SHOULD BECOME ORGANIZED GIVEN 30-40KTS OF MAGNITUDELY CHALLENGED BUT NICELY VEERING DEEP SHEAR. AFTER THE POSSIBILITY FOR A FEW INITIAL SUPERCELLS...UPSCALE GROWTH TO A COLD POOL DOMINATED MCS AGAIN APPEARS POSSIBLE IN SE CO/SW KS/OK PANHANDLE. ONCE STORMS CONGEAL, THE NOCTURAL INCREASE OF A SRLY LOW LVL JET COINCIDENT WITH AN EXPECTED N-S ORIENTED INSTABILITY AXIS OVER THE TX PANHANDLE SHOULD FORCE STORMS TO PROPAGATE SSE IN SPITE OF WEAK MEAN LAYER WESTERLY FLOW. AFTER AN INITIAL "ALL-MODES" WEATHER THREAT WITH EARLY POTENTIAL SUPERCELLS... DAMAGING WINDS AND HEAVY RAINS LOOK TO BECOME THE MAIN THREATS DURING THE LATE EVENING AND OVERNIGHT HOURS TUESDAY. WEDNESDAY... IF TUESDAY'S CONVECTION PLAYS OUT SOMETHING SIMILAR TO WHAT IS ADVERTISED ABOVE...WED COULD BE A BIT SIMILAR TO TODAY WITH THE AREA WASHED OUT AND FAIRLY STABLE BENEATH A SHALLOW INVERSION. THIS COULD SOMEWHAT LIMIT CONVECTION AT LEAST DURING THE DAY ON WED...BUT THERE ARE SOME SIGNS THAT MIXING ON WED WILL BE MUCH QUICKER THAN IT WAS TODAY AND NEW CONVECTION MAY STILL FIRE BY LATE IN THE DAY. THURSDAY THROUGH NEXT MONDAY... IN A RARE SWITCH OF ROLES...THE ECMWF SEEMS TO HAVE JUMPED ON THE GFS TRAIN. THAT TRAIN HAS JET STREAM TRACKS ACROSS THE NORTHERN PART OF THE CONUS AND IS LEADING TO DRIER AND WARMER PASTURES FOR THE PANHANDLES. DID NOT CHANGE MUCH IN THE FORECAST YET...BUT POPS ON FRI NIGHT AND SAT MAY NEED TO BE REMOVED IN THE NEAR FUTURE. SIMPSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && JC/JJ
Hazardous weather outlook, Jun 23, 2:52 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 252 PM CDT MON JUN 23 2014 OKZ001>003-TXZ001>020-240800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 252 PM CDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD EAST TOWARD THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING AND OVERNIGHT. THE MOST LIKELY AREAS TO EXPERIENCE THUNDERSTORM ACTIVITY WILL INCLUDE THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN AND SOUTHWESTERN TEXAS PANHANDLE...WITH THE GREATEST PROBABILITIES AFTER 8 PM. THUNDERSTORMS THAT IMPACT THE AREA THIS EVENING AND OVERNIGHT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...HEAVY RAINFALL...AND PERHAPS LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES...GENERALLY EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION.
In the hours before
Local storm report, Jun 23, 5:44 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL KNOWLES 36.87N 100.19W
06/22/2014 E1.75 INCH BEAVER OK NEWSPAPER
RELAYED FROM A REPORTER AT THE WOODWARD NEWS. TIME IS
APPROXIMATE.
&&
EVENT NUMBER AMA1400514
JACKSONLocal storm report, Jun 23, 5:51 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD KNOWLES 36.87N 100.19W
06/22/2014 BEAVER OK NEWSPAPER
A REPORTER AT THE WOODWARD NEWS SENT A PICTURE OF A
FARM ROAD THAT WAS COMPLETELY WASHED OUT. TIME IS
APPROXIMATE.
&&
EVENT NUMBER AMA1400515
JACKSONSpecial weather statement, Jun 23, 7:44 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
744 PM CDT MON JUN 23 2014
OKZ001-240130-
CIMARRON OK-
744 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 830
PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WHEELESS...OR 20 MILES WEST
OF BOISE CITY...MOVING EAST AT 10 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WHEELESS... FELT... BLACK MESA PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3691 10255 3653 10253 3652 10296 3679 10301
3683 10301
TIME...MOT...LOC 0044Z 264DEG 9KT 3666 10284
JACKSONSpecial weather statement, Jun 23, 8:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
820 PM CDT MON JUN 23 2014
OKZ001-TXZ001-240200-
CIMARRON OK-DALLAM TX-
820 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAM AND
SOUTHWESTERN CIMARRON COUNTIES UNTIL 900 PM CDT...
AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF FELT...OR 16 MILES NORTHEAST OF
CLAYTON...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WHEELESS... FELT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3651 10304 3651 10301 3673 10301 3672 10261
3640 10264 3642 10305 3650 10305
TIME...MOT...LOC 0120Z 285DEG 19KT 3656 10291
JACKSONSpecial weather statement, Jun 23, 8:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT MON JUN 23 2014
OKZ001-TXZ001-006-240300-
CIMARRON OK-DALLAM TX-HARTLEY TX-
859 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY...WESTERN
DALLAM AND EXTREME SOUTHWESTERN CIMARRON COUNTIES UNTIL 1000 PM
CDT...
AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
FELT TO 10 MILES NORTHWEST OF AMISTAD...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WARE... TEXLINE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3647 10305 3653 10300 3641 10243 3597 10264
3575 10304
TIME...MOT...LOC 0159Z 327DEG 10KT 3646 10283 3599 10330
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:59 PM CDT | Special Weather Statement | AMA | Dallam | 61 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Jun 23, 11:08 PM CDT | Special Weather Statement | AMA | Hartley | 52 min |
| Jun 24, 12:09 AM CDT | Special Weather Statement | AMA | Potter | 51 min |
| Jun 24, 3:11 AM CDT | Special Weather Statement | AMA | Oldham | 49 min |
| Jun 24, 5:22 AM CDT | Special Weather Statement | AMA | Oldham | 38 min |
| Jun 24, 6:00 AM CDT | Special Weather Statement | AMA | Oldham | 45 min |
| Jun 24, 6:37 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 24, 6:55 AM CDT | Special Weather Statement | AMA | Oldham | 50 min |
| Jun 24, 7:18 AM CDT | Special Weather Statement | AMA | Deaf Smith | 42 min |
| Jun 24, 7:29 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jun 24, 7:53 AM CDT | Special Weather Statement | AMA | Deaf Smith | 52 min |
| Jun 24, 8:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 55 min |
| Jun 24, 8:07 AM CDT | Flash Flood Warning | AMA | Deaf Smith, Randall | 4 hr |
| Jun 24, 8:35 AM CDT | Special Weather Statement | AMA | Randall | 40 min |
| Jun 24, 9:02 AM CDT | Special Weather Statement | AMA | Armstrong, Randall | 43 min |
| Jun 24, 9:46 AM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jun 24, 3:24 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 15 hr |
| Jun 24, 6:52 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.